An Inverse Source Problem for Singular Parabolic Equations w…

Emerging


10
Citations
18
Refs
2018
Year
Search Works
Work Details
  • DOI 10.1155/2018/2067304
  • OpenAlex ID W2903875190
  • Type Article
  • Language EN
  • Published 09 Dec 2018
  • Volume 2018
  • Pages 1–16
  • Source Abstract and Applied Analysis
  • Publisher Hindawi Publishing Corporation
  • FWCI 0.30
  • Countries 1
  • Institutions 2
  • Added 22 Dec 2018
  • Updated 14 Oct 2026
MENU
0

An Inverse Source Problem for Singular Parabolic Equations with Interior Degeneracy

Article 2018 EN Gold

The main purpose of this work is to study an inverse source problem for degenerate/singular parabolic equations with degeneracy and singularity occurring in the interior of the spatial domain. Using Carleman estimates, we prove a Lipschitz stability estimate for the source term provided that additional measurement data are given on a suitable interior subdomain. For the numerical solution, the rec…

10

Citations

18

References

4

Authors

0.30

FWCI

Citations by Year
Last 6 years
Topics
Keywords
Authors & Affiliations
4 authors
#AuthorInstitutionsORCID
1 Khalid Atifi Université Hassan 1er (MA)
2 Idriss Boutaayamou Université Ibn Zohr (MA)
3 Hamed Ould Sidi Université Hassan 1er (MA)
4 Jawad Salhi Corresponding Université Hassan 1er (MA)

Data: OpenAlex